I started on the generic brand of wellbutrin about three weeks ago to help stop smoking and help with anxiety. I gave up cigarettes and started working out an hour in the gym to help counteract weight gain from quitting. After the two week mark on the pill I have bloated and broke out in horrendous hives from my neck down. I called my doctor and he said stop taking the pill. It has been two days the scale has gone up six pounds and the hives have not stopped! How long before it will be out of my system? does anyone have any tips on how I can detox?
14 Dec 2010
You gained 6 pounds in two days??? That is quite odd, call your doctor! Sounds like a severe allergic reaction indeed. If you are close to your umm, period, then perhaps weight gain is from that? If not, I'd call doc about this.
Hives are a scary allergic reaction.
Hope you are feeling better and get rid of the unwanted 6 pounds!
Congratulations on quitting the coffin nails!!!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for two years. When I qui smoking June8th the Doctor added wellbutrin. Icame down from the cymbalta without planning it from ...
2 answers • 21 Sep 2010
My doctor put me on Wellbutrin due to weight gain from Celexa and also because I need help to quit smoking. He thought this was the best avenue. ...
3 answers • 13 Apr 2011
... started taking it. I have decided to stop taking it. How long until it will be till it is out of my system? How long until the panic/anxiety will ...
1 answer • 23 Sep 2011
quit and some feedback from you would be great!I really tried the patches, lozenges and gum and I take meds for migraine,insomnia and anxiety and had ...
3 answers • 1 Apr 2013